Stochastic methods for solving minimax problems

Ermoliev, Y. & Gaivoronski, A.A. (1983). Stochastic methods for solving minimax problems. Cybernetics and Systems Analysis 19 (4) 550-559. 10.1007/BF01068344.

Full text not available from this repository.
Item Type: Article
Research Programs: System and Decision Sciences - Core (SDS)
Bibliographic Reference: Cybernetics and Systems Analysis; 19(4):550-559 [1983]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 01:52
Last Modified: 27 Aug 2021 17:35

Actions (login required)

View Item View Item